# SDR UF6A980508

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 3140 · Central Computers
- Part: Eicas
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD - FLT 5751 -  CWP AURAL WARNING ON TAKEOFF WITH NO VISUAL WARNING PRESENT.  MAINTENANCE PERFORMED OPS CHECKS OF SYSTEM AS WELL AS HIGH SPEED TAXI.  NO DEFECTS NOTED.  ACFT TT:  12,047 HOURS.  (X)
